U.S. doctors online nowAsk doctors free
Reading, PA
A 26-year-old male asked:

Can ritalin (methylphenidate) make klonipin withdrawal symptoms worse?

2 doctor answers9 doctors weighed in
Dr. Ira Rubin
Pediatrics 38 years experience
Drug interactions: Ritalin (methylphenidate) and klonipin are often prescribed together and are compatable.
Dr. Stuart Wasser
Addiction Medicine 36 years experience
Yes: It can cause additional tremors, hypertension, anxiety. Of course, untreated ADD will also make sedative withdrawal worse.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

Reading, PA
A 26-year-old male asked:

What effect would my Ritalin (methylphenidate) have on Klonipin withdrawal?

1 doctor answer1 doctor weighed in
Dr. Victoria Witt
Clinical Psychology 23 years experience
0-different meds: Different categories of meds used for different purposes so Ritalin (methylphenidate) won't help you through withdrawal
Last updated Jan 26, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.